# SDR DL72S011294

- Difficulty date: July 23, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- Aircraft time: 63,050 hours, 49,590 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Part serial: BN139
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT COVE SKIN ATTACH ANGLE CRACKED INBD OF INDB UP STOP. REPAIRED PER M/M 57-54-000-8
